# SDR 20000330SH005

- Difficulty date: March 8, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N30582
- Make and model: Socata TB21
- Aircraft serial: 1618
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: TB2061238001
- Part serial: W48118
- Condition: Failed
- Location: Electrical
- Part time: 45 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL ELECTRICAL FAILURE OF PRESSURE SWITCH AT 44.8 HOURS.  THIS IS THE 7TH SWITCH INSTALLED IN THIS AIRCRAFT.  SWITCH FAILURE IS A MIXTURE OF ELECTRICAL AND MECHANICAL (LEAKAGE).
